Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Bass, Richard F.
2004.
Stochastic differential equations with jumps.
Probability Surveys,
Vol. 1,
Issue. none,
Applebaum, David
2005.
Lévy-Type Stochastic Integrals with Regularly Varying Tails.
Stochastic Analysis and Applications,
Vol. 23,
Issue. 3,
p.
595.
ØKSENDAL, BERNT
2005.
THE VALUE OF INFORMATION IN STOCHASTIC CONTROL AND FINANCE.
Australian Economic Papers,
Vol. 44,
Issue. 4,
p.
352.
Huehne, Florian
2005.
Malliavin Calculus for the Computation of Greeks in Markets Driven by Pure-Jump Levy Processes.
SSRN Electronic Journal,
Davis, Mark H. A.
2005.
Advances in Control, Communication Networks, and Transportation Systems.
p.
57.
GUAN, QING-YANG
and
MA, ZHI-MING
2005.
BOUNDARY PROBLEMS FOR FRACTIONAL LAPLACIANS.
Stochastics and Dynamics,
Vol. 05,
Issue. 03,
p.
385.
Brockwell, Peter
Chadraa, Erdenebaatar
and
Lindner, Alexander
2006.
Continuous-time GARCH processes.
The Annals of Applied Probability,
Vol. 16,
Issue. 2,
Mandrekar, V.
and
Rüdiger, B.
2006.
Existence and uniqueness of path wise solutions for stochastic integral equations driven by Lévy noise on separable Banach spaces.
Stochastics,
Vol. 78,
Issue. 4,
p.
189.
Rüdiger, B.
and
Ziglio, G.
2006.
Itô formula for stochastic integrals w.r.t. compensated Poisson random measures on separable Banach spaces.
Stochastics,
Vol. 78,
Issue. 6,
p.
377.
Kurenok, V. P.
2006.
Stochastic equations with multidimensional drift driven by Levy processes.
Random Operators and Stochastic Equations,
Vol. 14,
Issue. 4,
EBERLEIN, ERNST
KLUGE, WOLFGANG
and
PAPAPANTOLEON, ANTONIS
2006.
SYMMETRIES IN LÉVY TERM STRUCTURE MODELS.
International Journal of Theoretical and Applied Finance,
Vol. 09,
Issue. 06,
p.
967.
BO, LIJUN
and
WANG, YONGJIN
2006.
STOCHASTIC CAHN–HILLIARD PARTIAL DIFFERENTIAL EQUATIONS WITH LÉVY SPACETIME WHITE NOISES.
Stochastics and Dynamics,
Vol. 06,
Issue. 02,
p.
229.
Haug, Stephan
and
Czado, Claudia
2006.
Mixed effect models for absolute log returns of ultra high frequency data.
Applied Stochastic Models in Business and Industry,
Vol. 22,
Issue. 3,
p.
243.
Hausenblas, Erika
2006.
A note on the Itô formula of stochastic integrals in Banach spaces.
Random Operators and Stochastic Equations,
Vol. 14,
Issue. 1,
Rushkin, I
Oikonomou, P
Kadanoff, L P
and
Gruzberg, I A
2006.
Stochastic Loewner evolution driven by Lévy processes.
Journal of Statistical Mechanics: Theory and Experiment,
Vol. 2006,
Issue. 01,
p.
P01001.
Franke, Rice
2006.
The scaling limit behaviour of periodic stable-like processes.
Bernoulli,
Vol. 12,
Issue. 3,
Nunno, Giulia Di
Meyer-Brandis, Thilo
Øksendal, Bernt
and
Proske, Frank
2006.
Optimal portfolio for an insider in a market driven by Lévy processes§.
Quantitative Finance,
Vol. 6,
Issue. 1,
p.
83.
Eliazar, Iddo
and
Klafter, Joseph
2007.
Fractal Lévy correlation cascades.
Journal of Physics A: Mathematical and Theoretical,
Vol. 40,
Issue. 16,
p.
F307.
Fujisaki, Masatoshi
Katayama, Seiichi
and
Ohta, Hiroshi
2007.
Sustainability or Ruin of a Common Resource Economy with Random Jump.
Review of Development Economics,
Vol. 11,
Issue. 2,
p.
390.
Kolokoltsov, Vassili N.
2007.
Nonlinear Markov Semigroups and Interacting Lévy Type Processes.
Journal of Statistical Physics,
Vol. 126,
Issue. 3,
p.
585.